A1 Journal article (refereed)
(Non)regularity of projections of measures invariant under geodesic flow (2005)

Järvenpää, E., Järvenpää, M., & Leikas, M. (2005). (Non)regularity of projections of measures invariant under geodesic flow. Comm. Math. Phys., 254(3,), 695-717.. https://doi.org/10.1007/s00220-004-1246-9

JYU authors or editors

Publication details

All authors or editors: Järvenpää, Esa; Järvenpää, Maarit; Leikas, Mika

Journal or series: Comm. Math. Phys.

Publication year: 2005

Volume: 254

Issue number: 3,

Pages range: 695-717.

Publication country: Germany

Publication language: English

DOI: https://doi.org/10.1007/s00220-004-1246-9

Publication open access: Not open

Publication channel open access:

Keywords: projection; dimension

Free keywords: invariant measure; geodesic flow

Fields of science:

Contributing organizations

Ministry reporting: Yes

Preliminary JUFO rating: Not rated

Last updated on 2021-10-11 at 00:35